Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Document History for Document ID 328165

Back to latest document version
Document Version Version Comment Date Status
328165.0 [No comment] 19.03.2009 08:33 Released

ID: 328165.0, MPI für Gravitationsphysik / Geometric Analysis and Gravitation
Linear and nonlinear tails I: general results and perturbation theory
Authors:Szpak, Nikodem
Date of Publication (YYYY-MM-DD):2008-12
Title of Journal:Journal of Hyperbolic Differential Equations
Volume:5
Issue / Number:4
Start Page:741
End Page:765
Review Status:not specified
Audience:Not Specified
Abstract / Description:For nonlinear wave equations with a potential term we prove pointwise space-time decay estimates and develop a perturbation theory for small initial data. We show that the perturbation series has a positive convergence radius by a method which reduces the wave equation to an algebraic one. We demonstrate that already first and second perturbation orders, satisfying linear equations, can provide precise information about the decay of the full solution to the nonlinear wave equation. In a forthcoming publication (part II) we address the issue of optimal decay estimates and precise asymptotics under spherical symmetry where the perturbation equations can be solved almost exactly.
External Publication Status:published
Document Type:Article
Communicated by:Gerhard Huisken
Affiliations:MPI für Gravitationsphysik/Geometric Analysis and Gravitation
Identifiers:LOCALID:arXiv:0710.1782
URL:http://arxiv.org/abs/0710.1782
DOI:10.1142/S0219891608001684
ISSN:0219-8916
Full Text:
You have privileges to view the following file(s):
0710.1782v1.pdf  [254,00 Kb] [Comment:ArXiv]  
 
JoHDE05-741.pdf  [299,00 Kb] [Comment:Online Journal]